| Model Number |
DAT315 |
| Medical Device Problem Codes |
Defective Device (2588); Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/20/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient reported that, following intraocular lens (iol) implant procedure, the lens was dislocated in eye.Patient had a revision.As well as a yag (yttrium aluminum garnet) procedure.He became nearsighted completely.He is a detriment driving, but if he doesn't drive, he will be unemployed! additional information was requested and received.There are two medical device reports associated with this patient.This report is for right eye.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received that the patient was very upset that results did not find anything.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The outcome of malfunction and fda product problem code ¿2923¿ was removed based on the follow up information, as there is no device malfunction (device dislocated) event involved presently.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received that, the patient had lasik treatment and the lens was not dislocated.The patient was fully aware of risks with outcome being a refractive patient.No epiretinal membrane (erm) , no posterior vitreous detachment (pvd) and no corneal irregularities.Vision is poor both distance and near according to surgeon.
Event or Problem Description
Additional information was received that, lenses are defective.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).